# SDR SIMA20130404005

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 21,332 hours, 17,843 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2898 THE CREW REPORTED A STRONG SMELL OF FUMES WITH APU ON AND APU BLEED OFF WITH BOTH ENGINES RUNNING AND BOTH ENGINE BLEEDS ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RAN ENGINES AN APU WITH ENGINES ABOVE 85%, TRIED VARIOUS BLEED AIR SETTINGS IAW AMM 36-00-00.  COULD NOT DUPLICATE SMELL OR RECREATE FUMES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
